# SDR S2KA202001170260

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N790SS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK363
- Aircraft time: 5,974 hours, 7,931 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 410 AIRCRAFT HAD UN-COMMANDED SLOW PITCH DOWN AT 15 DEGREES. PILOT INITIATED PROPER EMERGENCY PROCEDURE AND THEN MADE PRECAUTIONARY LANDING.
